The Wishart distributions on homogeneous cones

Andersson, Steen A., Wojnar, G. Gerard . Acta et Commentationes Universitatis Tartuensis de Mathematica 2004. 8 (4) :3-62

Locate this article in:

Bibtex

@article{CIS-213604,
  Author = {Andersson, Steen A. and Wojnar, G. Gerard},
  Title = {The Wishart distributions on homogeneous cones},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {8},
  Number = {4},
  Year = {2004},
  Pages = {3--62},
  Keywords = {posets, Vinberg algebras, exponential familes, matrices with zeroes, normal graphical models, special volume: proceedings of the 7th Tartu conference on multivariate statistics, August 7-12, 2003, Tartu, Estonia}
}

Similar articles